MathSciNet Relay Station
MathSciNet bibliographic data
MR313868 (47 #2421) 47B55 (46A40)
Nagel, Rainer J.; Schlotterbeck, Ulf Integraldarstellung regulärer Operatoren auf Banachverbänden. (German) Math. Z. 127 (1972), 293–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement